ON AN INTERESTING EXTENSION OF KUMMER’S SECOND THEOREM WITH APPLICATIONS

Mohammed M. Awad*, Asmaa O. Mohammed, Medhat A. Rakha, Arjun K. Rathie

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this research paper, an attempt has been made to provide an interesting extension of the well-known and useful Kummer’s second theorem. Several applications have also been given.

Original languageEnglish
Pages (from-to)63-101
Number of pages39
JournalCommunications of the Korean Mathematical Society
Volume36
Issue number1
DOIs
Publication statusPublished - 2021
Externally publishedYes

Keywords

  • double and triple series
  • generalized hypergeometric function
  • Hypergeometric function
  • Kamp´e de F´eriet function
  • Kummer’s first and second theorems

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this